Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorΔόικου, Αναστασία-
dc.contributor.otherDoikou, Anastasia-
dc.identifierDoikou, A. (2015). "Jumps and twists in affine Toda field theories". Science Direct, Nuclear Physics B, 893, 107-121. doi:
dc.description.abstractThe concept of point-like “jump” defects is investigated in the context of affine Toda field theories. The Hamiltonian formulation is employed for the analysis of the problem. The issue is also addressed when integrable boundary conditions ruled by the classical twisted Yangian are present. In both periodic and boundary cases explicit expressions of conserved quantities as well as the relevant Lax pairs and sewing conditions are extracted. It is also observed that in the case of the twisted Yangian the bulk behavior is not affected by the presence of the boundaries.el
dc.sourceScience Direct, Nuclear Physics Bel
dc.subjectAffine Toda field theoriesel
dc.subjectTwisted Yangianel
dc.titleJumps and twists in affine Toda field theoriesel
dc.typeJournal (paper)el
Appears in Collections:Τμήμα Μηχανικών Η/Υ και Πληροφορικής (Δημοσ. Π.Π. σε περιοδικά)

Files in This Item:
File Description SizeFormat 
Jumps and twists in affine TODA_Doikou.pdf250.45 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons